# SDR AALA20000860

- Difficulty date: May 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 SEAT TRACK CORRODED.  REMOVED AND REPLACED SECTION OF SEAT TRACK PER SRM 51-72-10 AND INSTALLED SPLICE PER SRM 53-10-16.  (X)
